# SDR DALA2023081406593

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,480 hours, 9,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 DURING ETOPS PDC FOUND DOOR 2L DAMPER MSG ON FAP. CORRECTIVE ACTION: DOOR DAMPER AT 2L CHARGED. (4389264)
